On generalized resolvents and spectral functions of differential operators of even order in a space of vector-valued functions
Matematičeskie zametki, Tome 15 (1974) no. 6, pp. 945-954
Cet article a éte moissonné depuis la source Math-Net.Ru
We consider a self-adjoint differential expression of even order in a space of vector-valued functions. We prove that an arbitrary generalized resolvent of the minimal operator $L_0$ induced by this differential expression is an integral operator and we derive a formula for all of the spectral functions (orthogonal and nonorthogonal) of the operator $L_0$.
@article{MZM_1974_15_6_a13,
author = {V. M. Bruk},
title = {On generalized resolvents and spectral functions of differential operators of even order in a~space of vector-valued functions},
journal = {Matemati\v{c}eskie zametki},
pages = {945--954},
year = {1974},
volume = {15},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1974_15_6_a13/}
}
TY - JOUR AU - V. M. Bruk TI - On generalized resolvents and spectral functions of differential operators of even order in a space of vector-valued functions JO - Matematičeskie zametki PY - 1974 SP - 945 EP - 954 VL - 15 IS - 6 UR - http://geodesic.mathdoc.fr/item/MZM_1974_15_6_a13/ LA - ru ID - MZM_1974_15_6_a13 ER -
V. M. Bruk. On generalized resolvents and spectral functions of differential operators of even order in a space of vector-valued functions. Matematičeskie zametki, Tome 15 (1974) no. 6, pp. 945-954. http://geodesic.mathdoc.fr/item/MZM_1974_15_6_a13/